# SDR C2AX01CL200

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: D22924014
- Part serial: SM321
- Condition: Defective
- Location: Nr 2 System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE  FLT NR 3294 THE CREW REPORTED LANDING GEAR UNSAFE LIGHT ILLUMINATED ON SYSTEM NR 2.  MAINTENANCE REPLACED SECONDARY DOWNLOCK INDICATOR SWITCH.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
